# SDR DALA14010060904

- Difficulty date: February 13, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 70,969 hours, 54,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT FOUND OUT OF LIMITS IAW 53-04-1, PG 33, CONDITION 3A.  INSTALLED REPAIR DOUBLER IAW SRM 53-04-3 FIG 3 SEALED AND PAINTED.
